# SDR ASAA2020070762875

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,541 hours, 14,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE. GROUNDED - YES.  REMOVED AND REPLACED THE LT POWER SUPPLY BATTERY PACK IAW AMM 33-51-06. CHARGED BATTERY PACKS IAW AMM 33-51-06-610-802. SYSTEM CHECKED GOOD.
